Posted by bbly78 on November 17, 2004, at 8:14:17
In reply to Re: Effexor withdrawal symptoms! » deon, posted by MKB on November 16, 2004, at 12:10:12
Well it has been 3 solid days without the effexor, I feel like crap.. My hands go numb, I can't bend over without coming up dizzy and wishing I could throw up.. I do however start my new meds today, so hopefully I will start to feel better.. I have always said it was a shame that in order to feel better you need medicine, but in the same instance, it sucks to have to take something else to counteract all the side effects of the one that is supposed to help you.. I mean really, you take something for depression or anxiety and it makes you sick, insomniac, etc.. then you end up taking something for the sick stomach and the lack of sleep.. You guys have helped me understand some of the things that are going on in my body.. I will keep in touch to let you know how the new meds go.. hopefully I wont get sick everytime I turn around.. literally..